# SDR WRLA96035

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: ABH7357513
- Condition: Binding
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ON FINAL APPROACH AT EDDB, FLIGHT CREW SELECTED GEAR DOWN.  ALL GEAR INDICATION UNSAFE.  FLIGHT CREW UTILIZED ABNORMAL PROCEDURES EXTENDING LANDING GEAR, UTILIZING ALTERNATE GEAR HANDLE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX PERSONNEL AT EDDB, WERE UNABLE TO INDENTIFY ANY MALFUNCTION.  ALL LANDING GEAR ASSEMBLY WERE PINNED IN DOWN POSITION, AIRCRAFT WAS FERRIED TO EHAM FOR FURTHER TROUBLESHOOTING.  AT EHAM, MAINTENANCE PERSONNEL JACKED AIRCRAFT, PERFORMED GEAR SWING, IDENTIFIED THAT LANDING GEAR CONTROL HANDLE WAS NOT GOING FORWARD INTO DETENT WHEN DOWN POSITION WAS SELECTED.  GEAR HANDLE CLEANED PER MM 32-31-00, PAGE 703, PERFORMED GEAR SWING, ALL NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
